# SDR 2007UALA04850

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 43,232 hours, 27,107 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT FRAME IS CRACKED IN UPPER RADIUS.  MAJOR REPAIR:  FABRICATED AND INSTALLED EXTERNAL NESTED ANGLES DOUBLER AND TRIPLER REPAIR.
